Journal article icon

Journal article

1ST INTEGRALS OF THE INFILTRATION EQUATION - ADDENDUM

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
SOIL SCIENCE
Volume:
154
Issue:
5
Pages:
341-343
Publication date:
1992-11-05
DOI:
ISSN:
0038-075X
URN:
uuid:b07c66d5-457c-4700-8cf6-43701b010209
Source identifiers:
10226
Local pid:
pubs:10226

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP